Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a long term patient suffering from hypertension. I am on 8 mg of atacand and 30 mg of nifedipine. Recently I found that I have occurrents of palpitation, and was referred to TTSH. I was asked to wear a monitoring device for a day. Thereafter I was told that nothing significant was found. As my own monitoring of my BP showed that at the end of each day, my BP was above 150/90, my doctor increased the Nifedipine dosage to 60 mg. (30 mg in the morning and 30 mg in the evening) However, my BP readings drop to just above 100/60. I feel dizzy at times. So I revert back to 8 mg atacand and 30 mg nifedipine. Am I doing the right thing.

1 Doctor Answered
In ayurveda, Hypertension is referred to as Rakta Capa Vriddhi and it sees the vitiation of vata and pitta doshas as the main cause...take sarpgandha vati twice a day...yogendra ras...akik bhasm works very good in case of hypertension....avoid salty diet...oily food...lower your stress...do pranayama early morning...
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.